| Model Number |
IIPECA4275 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician indicates that she placed the implant on (b)(6) 2024 and loss of osseointegration occurs.Patient with bone quality iii.In the event the patient experienced: infection and bone loss.
Additional Manufacturer Narrative
The lot documentation is checked and no anomalies are detected.Any manufacturing fault is ruled out.After examination of the implant, it can be verified that the implant does not show signs of misuse or signs of malfunction that could have contributed to the event.However, it is found that the drilling protocol used is different from the recommended one.